# SDR REXA2025010800017

- Difficulty date: December 29, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 43,276 hours, 33,585 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670324292
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF STGR 24R FROM FS280-FS333 FOUND STGR 24R SPLICE AT FS 333 TO BE CORRODED REMOVED CORROSION ON STGR 24R SPLICE IAW CRJ 700 SRM 51-21-06-001-001-A01. ORIGINAL MATERIAL THICKNESS WAS .063, MATERIAL REMOVED WAS .011, REMAINING MATERIAL THICKNESS IS .052 AND IS FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW CRJ 700 SRM 53-00-00-101-001-A01 DISPLACED CLEAT ON FS 333 AT STGR 24R IAW CRJ 700 SRM 51-42-06-001-001-A01 REMOVED STGR 24R SPLICE AT FS 333 IAW CRJ 700 SRM 51-42-06-001-001-A01 LOCATED AND DRILLED NEW STGR 24R SPLICE (PN: SH670-32429-2) IAW CRJ 700 SRM 51-40-11-001-001-A01 INSTALLED NEW SERVICEABLE STRINGER JOINT PIECE (SPLICE) P/N SH670-32429-2 AT STGR 24R - FS 333 IAW CRJ700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01. RE-INSTALLED SOLID RIVETS ON SAME SERVICEABLE CLEAT ON FS 333 AT STGR 24R IAW CRJ700 SRM 51-42-06-001-001-A01. RESTORED FINISH IAW CRJ700 SRM 51-21-11-001-001-A01
